# SDR FDEA202011282985

- Difficulty date: November 28, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA71705
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT STATION 1841 LEFT HAND X=6 FLOOR PANEL SUPPORT  FOUND CORRODED.  CENTER CARGO COMPARTMENT STATION 1841 LEFT HAND X=6 FLOOR PANEL SUPPORT.  CORROSION REMOVED AND FOUND EXCEED LIMIT, AS PER SRM 53-00-00-2R FIGURE 206.  REPAIR GENERAL. REPAIR CARRIED OUT AS PER EA: 1-5310-T0358283 P1.  TREPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
